# SDR SWAA2020051845171

- Difficulty date: April 25, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS919 RBL13 WL172. MARKED / REMOVED; LOCATED AND DRILLED AND INSTALLED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS 919 RBL13 WL172 PER SRM 51-40-02; SRM 51-40-05 AND DWG 147A7221
